Robust control of continuous-time systems with state-dependent uncertainties and its application to electronic circuits

Full text for this resource is not available from the Research Repository.

Zhao, X, Zhang, L, Shi, Peng ORCID: 0000-0001-8218-586X and Karimi, HR (2014) Robust control of continuous-time systems with state-dependent uncertainties and its application to electronic circuits. IEEE Transactions on Industrial Electronics, 61 (8). 4161 - 4170. ISSN 0278-0046

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30146
DOI https://doi.org/10.1109/TIE.2013.2286568
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords robust control; quadratic formulation; electronic circuit system; state-dependent polytopic uncertainties
Citations in Scopus 126 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login